# SDR 2005F00109

- Difficulty date: November 16, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Misinstalled
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT HAD LOW OIL QUANITY INDICATION ON ROLL OUT. QUANITY DROPPED TO ZERO OIL PRESSURE AND TEMPERATURE OKAY.  FOUND THE HANDCRANKING DRIVE COVER NOT INSTALLED. RESERVICED ENGINE AND PERFORMED IDLE RUNS FOR 15 MIN. WITH NO DEFFECTS NOTED.
